I have recently posted the same question on the SLE site but want to find out if anyone with APS has reacted badly or had an allergic reaction to Contrast Dye.
I have experienced the exact same terrible symptoms following a five hour operation with contrast dye last year and also very recently following an angiogram and right heart catheter with contrast dye.
My symptoms included fever, acute flairing of lupus type face rash. Vision disturbances including blurred vision and episodes of zigzag flashing lights. Balance issues with vertigo symptoms even lying down and acute hot burning pain inside, like I am being burnt from the inside out, especially in the kidney areas and abdomen.
Following my recent angiogram I was so unwell I was bed bound for a week and should have been ambulanced to A&E the day I was discharged however I refused the ambulance, knowing I was safer at home than in A&E on a Friday night in the middle of a heatwave!
I am trying to ascertain whether I had an allergic reaction, or whether my reaction was more severe than normal because I have sticky blood (I have read on medical websites that patients with blood clotting Issues can have trouble with contrast dye) .
I am see Prof DCruz this week concerning both APS and SLE and would be grateful for any responses.
Thanks so much, Claire